Ohio, 2015Tornado in Ohio, April 19, 2015
April 19, 2015 · NWS ILN · 1 event in 1 county or zone
Scattered thunderstorms developed ahead of a warm front which was lifting north across the region.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms developed ahead of a warm front which was lifting north across the region.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Apr 19, 9:25 PM EST, 31 minutes earlier.
Area forecast discussion, Apr 19, 9:25 PM EST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1025 PM EDT SUN APR 19 2015
.SYNOPSIS...
LOW PRESSURE AND A WARM FRONT WILL PIVOT FROM THE GULF COAST TO
THE GREAT LAKES REGION THROUGH TONIGHT. ANOTHER AREA OF LOW
PRESSURE AND A COLD FRONT WILL THEN MOVE EAST THROUGH THE GREAT
LAKES AND OHIO VALLEY ON MONDAY. DRIER WEATHER IS EXPECTED TO
RETURN BY TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
HIGHLY AMPLIFIED UPPER LEVEL FLOW PATTERN WITH A RIDGE OVER SE
CANADA AND THE NE U.S. AND A TROF OVER THE NATIONS MID SECTION.
THIS PLACES THE OHIO VALLEY IN A MOIST SOUTHERLY FLOW. EMBEDDED
S/W IN THE FLOW TO EJECT NE TONIGHT WITH ASSOCIATED SFC LOW OVER
CENTRAL INDIANA TO DEEPEN AND PIVOT INTO THE GREAT LAKES OVERNIGHT.
WIDESPREAD RAIN AHEAD ASSOCIATED WITH LLJ AND ISENTROPIC LIFT
AHEAD OF WARM FRONT HAS SHIFTED NORTH OF ILN/S FA. MARGINAL
INSTBY HAS PUSHED NORTH ACRS NRN KY AND FAR SRN SW OHIO THIS EVENING
IN WARM SECTOR. AXIS OF SHOWERS AND ISOLD THUNDERSTORMS HAVE DEVELOPED
ALONG AND AHEAD OF A PRE-FRONTAL SFC TROF. THIS PRECIP WILL
CONTINUE TO ROTATE NE TONIGHT WITH ADDITIONAL SHOWERS/ISOLD AHEAD
OF THE FRONT LATE TONIGHT. HEAVY RAIN WILL BE POSSIBLE IN SOME
OF THE BETTER UPDRAFTS.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY/...
THE NEXT ROUND OF RAIN WILL APPROACH THE AREA MONDAY MORNING AS
THE UPPER LEVEL LOW CURRENTLY OVER OKLAHOMA BEGINS TO SHEAR OUT
THIS EVENING BRINGING A WEDGE OF POSITIVE VORTICITY TOWARDS THE
OHIO VALLEY. HIGH RES AND GLOBAL MODELS IN GENERAL HAVE A GOOD
HANDLE ON THIS BUT ARE UNSURE OF WHERE THE EXACT TRACK OF THE
SHORTWAVE/ REMNANT LOW WILL BE. WHAT DOES THIS MEAN FOR US? THE
GFS TRACKS THE SHORTWAVE THE FARTHEST NORTH AND WEST AND THEREFORE
TRACKS THE BEST CHANCE OF RAIN ACROSS OUR NORTHWESTERN COUNTIES.
THE CMC IS SLIGHTLY FURTHER SOUTH AND EAST WITH THE ECMWF AND NAM
FURTHEST SOUTH AND EAST WITH THE SHORTWAVE TRACK. HIGH RES AND
GLOBAL MODELS ARE INDICATING THAT THE BEST CHANCE OF RAIN WILL BE
IN OUR NORTHWESTERN COUNTIES WITH SLIGHTLY LOWER CHANCES TO THE
SOUTHEAST. AFTER THE SHORTWAVE PASSES DRIER MID AND UPPER LEVEL
AIR BEGINS TO MOVE INTO THE AREA. THE SHORTWAVE THAT DISLODGED THE
LOW OVER THE ROCKIES TODAY WILL THEN BEGIN TO MATURE AND OCCLUDE
MONDAY AND DRIFT SOUTH OVER WISCONSIN. THIS WILL PUSH A COLD
FRONT THROUGH THE AREA MONDAY AFTERNOON WITH LIGHT WRAP AROUND
SHOWERS POSSIBLE DURING THE DAY. THE SOUNDINGS FOR MONDAY
AFTERNOON DO SHOW SOME CAPE BUT MOISTURE VALUES WILL BE QUICKLY
FALLING (PWATS UNDER AN INCH MONDAY AFTERNOON). FOR NOW HAVE LEFT
CHANCE POPS IN WITH SOME ISOLATED THUNDER.
MONDAY AFTERNOON ALSO AGAIN LOOKS TO BE BREEZY WITH THE LLJ
INCREASING TO NEAR 40 KTS. TUESDAY MORNING WILL BE MUCH COLDER
WITH LOW TEMPERATURES BELOW NORMAL AS STRONG CAA SETS IN BEHIND
THE FRONT. EXPECT TEMPS TO BE AROUND 40 DEGREES TUESDAY MORNING.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
COOL AND RELATIVELY ACTIVE PATTERN THROUGH THE EXTENDED...THOUGH
MOSTLY IN THE WAY OF SHOWERS AND LOW SEVERE POTENTIAL WITH THE
PROXIMITY OF THE UPR LOW.
FOR TUESDAY...DEPARTING FRONTAL BOUNDARY AND THE MODELS IN GOOD
AGREEMENT OF THE BLOCKING PATTERN FROM THE RIDGE IN THE FAR EASTERN
US AND THE UPR LOW STRENGTHENING...INCREASING GRADIENT OVER THE
AREA. THE RESULT IS STRONG WINDS WITH GUSTS OVER 30 MPH
TUESDAY...WITH HIGHER POTENTIAL POSSIBLE. FUTURE SHIFTS WILL HAVE
TO CONSIDER POSSIBLE WIND ADVISORY FOR THIS PERIOD. STILL SOME
DIFFERENCES WITH THE POTENTIAL FOR A QUICK MOVING SHORT WAVE PUSH
FROM THE SOUTHERN PLAINS AND SKIRT ESPECIALLY THE SOUTHERN FCST
AREA BELOW THE DOMINATING UPR LOW ON TUESDAY. SO HAVE A CHANCE OF
SHOWERS NEAR/SOUTH OF THE OHIO RIVER AS A RESULT. NAM/GFS HAVE
THIS FEATURE...00Z ECMWF DIDN'T PICK UP ON IT...THOUGH 12Z ECMWF
NOW SHOWING THIS POSSIBILITY. YET ANOTHER SHORTWAVE TO PUSH
THROUGH WEDNESDAY...AND THEN VERY COOL AND DRY FOR THU/FRI BEFORE
THE UPR LOW FINALLY LIFTS JUST ENOUGH NORTH TO ALLOW FOR A MORE
VIGOROUS SOUTHERN STREAM S/WV TO AGAIN BRING SHOWERS TO THE
SOUTHERN FCST AREA.
CONTINUED THE UNSEASONABLY COOL TREND WITH THE UPR LOW DOMINATING
THE NORTHERN AREA AND GENERAL NW FLOW THROUGH MUCH OF THE PERIOD.
POTENTIAL FOR MID/UPR 30S FOR LOW TEMPS WED NIGHT AND LOW/MID 30S
THURS NIGHT.
&&
.AVIATION /02Z MONDAY THROUGH FRIDAY/...
WIDESPREAD RAIN ASSOCIATED WITH ISENTROPIC LIFT AND LOW LEVEL JET
AHEAD OF NORTHWARD ADVANCING WARM FRONT HAVE PUSHED NORTH OF THE
TAF SITES. SOME BRIEF IFR CIGS STILL POSSIBLE ACRS THE NRN TAF SITES.
SFC WAVE OVER CENTRAL INDIANA TO DEEPEN AND LIFT NORTH THRU THE
GREAT LAKES TONIGHT WITH WARM FRONT PUSHING NORTH THRU ALL TAF
SITES. AS THE WARM SECTOR OVERSPREADS ALL TAF SITES VFR CONDITIONS
WILL DEVELOP FOR A PERIOD THIS EVENING OUTSIDE OF RAIN/STORMS.
MARGINAL INSTBY INVADES THE SOUTH IN WARM SECTOR THIS EVENING.
HAVE A MENTION OF STORMS AT KCVG/KLUK AND KILN TAF SITES WHERE
BEST CHANCE WILL EXIST. ALTHOUGH THERE IS A LOW CHANCE OF ISOLD
THUNDER AT OTHER TAF SITES HAVE OMITTED MENTION DUE TO LOW
PROBABILITY AND LIMITED EXPECTED COVERAGE.
HAVE PREVAILING MVFR CIGS REDEVELOPING LATE TONIGHT AHEAD OF SFC
TROF. THIS FEATURE SHOULD ALSO BRING ADDITIONAL SHOWERS WITH PREVAILING
MVFR CONDITIONS. EXPECT IMPROVEMENT TOWARD MONDAY EVENING IN THE
WAKE OF SFC COLD FRONT WITH CONDITIONS IMPROVING TO VFR.
WINDS GUSTING WELL OVER 20 KNOTS WILL SHIFT FROM SOUTHEAST TO
SOUTHWEST THIS EVENING. STRONG SOUTHERLY WINDS GUSTING UP TO 28
KTS WILL CONTINUE MONDAY AND THEN VEER TO THE WEST LATE IN THE
TAF PERIOD.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.
&&
SYNOPSIS...HAINES
NEAR TERM...AR
SHORT TERM...HAINES
LONG TERM...JDR
AVIATION...AR
Hazardous weather outlook, Apr 19, 2:47 PM EST, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
347 PM EDT SUN APR 19 2015
INZ050-OHZ026-034-035-042>046-051>056-060>065-073-074-202000-
WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-
MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-
GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-
347 PM EDT SUN APR 19 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
STRENGTHENING LOW PRESSURE WILL BRING BREEZY TO WINDY CONDITIONS TO
THE REGION THIS AFTERNOON. WINDS MAY BRIEFLY GUST UP TO 35 MPH.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
HIGH WINDS ARE AGAIN LIKELY MONDAY AND TUESDAY WITH GUSTS OVER 30
MPH POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
INZ058-059-066-073>075-080-KYZ089>100-OHZ070>072-077>082-088-202000-
FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
347 PM EDT SUN APR 19 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP LATE THIS
AFTERNOON INTO THIS EVENING. A FEW OF THE THUNDERSTORMS MAY REACH
SEVERE LIMITS...WITH DAMAGING WINDS AND ISOLATED TORNADOES THE
MAIN THREAT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
HIGH WINDS ARE AGAIN LIKELY MONDAY AND TUESDAY WITH GUSTS OVER 30
MPH POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 19, 6:18 PM EST, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
718 PM EDT SUN APR 19 2015
OHZ073-080>082-088-192345-
ADAMS OH-PIKE OH-ROSS OH-SCIOTO OH-HIGHLAND OH-
718 PM EDT SUN APR 19 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HIGHLAND...
NORTHWESTERN SCIOTO...SOUTHWESTERN ROSS...PIKE AND EASTERN ADAMS
COUNTIES THROUGH 745 PM EDT...
AT 716 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
DUNKINSVILLE...MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PEEBLES...WAVERLY...
PIKETON AND BAINBRIDGE.
ALSO...WAMSLEY...OTWAY...LOCUST GROVE...RARDEN...SERPENT MOUND...
SMOKY CORNERS...MOUNT JOY...PIKE COUNTY AIRPORT...LADD AND GERMANY
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3867 8345 3868 8347 3893 8355 3941 8323
3907 8279 3866 8339Special weather statement, Apr 19, 6:39 PM EST, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
739 PM EDT SUN APR 19 2015
KYZ092-093-096-097-OHZ071-072-077>079-200015-
KENTON KY-PENDLETON KY-BRACKEN KY-CAMPBELL KY-BROWN OH-CLINTON OH-
HAMILTON OH-WARREN OH-CLERMONT OH-
739 PM EDT SUN APR 19 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLERMONT...SOUTHERN
WARREN...EASTERN HAMILTON...SOUTHWESTERN CLINTON...NORTHWESTERN
BROWN...CAMPBELL...EXTREME NORTHWESTERN BRACKEN...NORTHEASTERN
PENDLETON AND KENTON COUNTIES THROUGH 815 PM EDT...
AT 736 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MURDOCK TO MILFORD TO MORNING VIEW...MOVING NORTHEAST
AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MORROW...NEW
RICHMOND...BETHEL...AMELIA...BLANCHESTER AND BATAVIA.
ALSO...GRANTS LICK...PEACH GROVE...CAMPBELL COUNTY LAKE...FOSTER...
MOUNT REPOSE...DAY HEIGHTS...NEVILLE...PERINTOWN...NEW PALESTINE AND
SPRINGVALE ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3934 8394 3878 8406 3880 8448 3914 8438
3937 8426Special weather statement, Apr 19, 7:16 PM EST, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
816 PM EDT SUN APR 19 2015
OHZ071-072-078-079-200045-
BROWN OH-CLINTON OH-WARREN OH-CLERMONT OH-
816 PM EDT SUN APR 19 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CLERMONT...
SOUTHEASTERN WARREN...SOUTHWESTERN CLINTON AND NORTHWESTERN BROWN
COUNTIES THROUGH 845 PM EDT...
AT 815 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM FORT ANCIENT TO EDENTON TO AMELIA...MOVING NORTHEAST
AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BLANCHESTER.
ALSO...MIDDLEBORO...NEWTONSVILLE...WILLIAMSBURG...EDENTON...
CLARKSVILLE...WOODVILLE...OGDEN AND LAKE LORELEI ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3944 8389 3901 8396 3900 8428 3944 8416
Special weather statement, Apr 19, 8:10 PM EST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
910 PM EDT SUN APR 19 2015
OHZ071-072-200145-
CLINTON OH-WARREN OH-
910 PM EDT SUN APR 19 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN AND CLINTON
COUNTIES THROUGH 945 PM EDT...
AT 908 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BLANCHESTER...MOVING NORTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILMINGTON.
ALSO...MIDDLEBORO...MIDLAND...MARTINSVILLE...CLARKSVILLE...CUBA...
COWAN LAKE STATE PARK...MORRISVILLE...OGDEN...BURTONVILLE AND NEW
ANTIOCH ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3926 8408 3927 8411 3957 8392 3953 8374
3946 8363 3925 8390Special weather statement, Apr 19, 8:19 PM EST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
919 PM EDT SUN APR 19 2015
KYZ099-100-OHZ079-081-200145-
LEWIS KY-MASON KY-ADAMS OH-BROWN OH-
919 PM EDT SUN APR 19 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BROWN...
WESTERN ADAMS...EASTERN MASON AND WESTERN LEWIS COUNTIES THROUGH 945
PM EDT...
AT 918 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM REDOAK TO MOUNT GILEAD TO 11 MILES SOUTHEAST OF
HELENA...MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...TOLLESBORO...
MANCHESTER...WEST UNION AND SEAMAN.
ALSO...MOUNT GILEAD...ORANGEBURG...REDOAK...RECTORVILLE...
RUSSELLVILLE...BRADYSVILLE...EPWORTH...LAKE WAYNOKA...DECATUR AND
TRINITY ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3843 8359 3848 8359 3852 8364 3848 8380
3874 8392 3876 8390 3878 8394 3891 8400
3903 8357 3847 8331 3840 8349Special weather statement, Apr 19, 9:18 PM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1018 PM EDT SUN APR 19 2015
OHZ082-088-200245-
PIKE OH-SCIOTO OH-
1018 PM EDT SUN APR 19 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SCIOTO AND
SOUTHEASTERN PIKE COUNTIES THROUGH 1045 PM EDT...
AT 1016 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR OTWAY...
MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LUCASVILLE...PIKETON
AND WAVERLY.
ALSO...RARDEN...MCDERMOTT...MOUNT JOY...LADD...BEAR CREEK...ELM
GROVE...WAKEFIELD...STOCKDALE...GERMANY AND LAKE WHITE ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3865 8327 3899 8327 3918 8295 3906 8279
3896 8280 3894 8276Tornado, Montgomery
- When
- April 19, 9:56 PM EST to 9:58 PM EST
- Where
- Montgomery County, 0.98 mi SE of Hempstead to 1.01 mi E of Hempstead
- Rating
- EF0
- Path length
- 0.86 mi
- Path width
- 75 yd
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.670, -84.117
A National Weather Service survey team found evidence of a weak tornado touching down near the intersection of Glenmina Drive and East Rahn Road. Significant tree damage consisting of snapped and uprooted trees was noted along much of the length of Glenmina Drive bounded by East Rahn Road and Wilmington Pike. In particular, many of the trees fell in a cross-path component to the storm's motion, suggesting the presence of ground-based circulation along or immediately west of Glenmina Drive. Little to no structural damage was noted in this area.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Virginia, April 19 to 20, 20151 death · $50,000 · 13 events
- Tornadoes in South Carolina, April 19, 20152 injured · $205,000 · EF2 · 4 events
- Tornadoes and Flash Flooding in Alabama, April 19, 2015$1.2 million · EF1 · 29 events
- Tornadoes and Damaging Winds in Florida, April 19 to 20, 2015$149,000 · EF1 · 52 events
- Tornadoes and Damaging Winds in Georgia, April 19 to 20, 20152 injured · $170,000 · EF1 · 23 events
- Tornado and Hail in Arkansas, April 19, 2015$50,000 · EF1 · 52 events
- Tornado in Georgia, April 19, 2015EF2 · 1 event
- Tornado and Hail in Georgia, April 19 to 20, 2015$102,000 · EF1 · 13 events
- Hail and Damaging Winds in South Carolina, April 19 to 20, 2015$177,000 · 1 in hail · 21 events
- Tornado and Hail in Louisiana, April 19 to 21, 2015$80,000 · EF1 · 8 events
- Hail in Texas, April 19, 2015$75,000 · 3.5 in hail · 31 events
- Hail and Damaging Winds in Tennessee, April 19 to 20, 2015$74,000 · 65 kt wind · 26 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 567951.